# SDR CALA2014080691736

- Difficulty date: August 4, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 57,387 hours, 23,164 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN DENTED AT THREE EACH LOCATIONS FRAME 23 & 24, STRINGER 23L & 24L.  FOUND DENTS TO BE OUT OF LIMITS IAW SRM 53-11-11 FIG 115.  FABRICATED REPAIR DOUBLER & INSTALLED IAW SRM 53-00-11 FIG 232 PG 505 - 506.
